|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Pain Pills > I Am So Lost—lifeline, Please|
|Posted by: NextInLine October 29, 2018, 12:07 PM|
|I am so lost and so afraid. A year ago, I was a professional working in a career I loved. Today, I’m still lying in bed at nearly noon, in pain, afraid and desperately lonely, despite having a husband and older kids.
I have degenerative arthritis in my legs. I’ve been to three different orthopedic doctors who have looked at my MRIs, done enough bloodwork to drain an elephant, and taken X-ray after X-ray. Each says that my pain exceeds what should be normal for what they were seeing. I was sent to pain management.
At first, it was great. Better than great. Two oxy a day, low dose, and I was able to function virtually pain free AND be active. Over a period of six months, the dosages kept growing. When I hit 40 mg. of oxy twice a day and still needed additional relief, I was transferred to fentanyl patches. In a month, it was clear they weren’t working, so I was put on progressive doses of Zohydro. They supplemented with 300 mg. of Gabapentin, three times a day. It was then that I transferred clinics.
The new pain management group thought my issues stemmed from overuse of opiods and started me on a taper to withdraw. They also prescribed medical marijuana. For the past two months I tried withdrawing from the Zohydro, but I found an old bottle of 30 mg. oxy and self medicated with those for a few days. When they ran out, I begged vics from everyone I know and used those. Three nights ago I hit rock bottom. No vics and I was never so sick. I took a handful of Valium hoping it would help. It only succeeded in making me vomit. In the throes of what I can only describe as a meltdown, a friend gave me three vics. I took two and was better in an hour. Not just a little better, either. For two hours i was normal again. Then the brain fog and pain and cravings returned.
Last night I only had one pill left and took it for relief. I wasn’t able to sleep and my legs feel like I just want to run, though my body refuses to comply. In the midst of this failed taper, my gp began transitioning me from 200 mg. of Zoloft (10 years of increasing dosages) to 60 mg. of Cymbalta.
I have no idea if my muscle spasms, crying jags, and feelings of complete desperation and helplessnesss are from the SSRI switch or the opioids withdraw or both. All I do know is that I can’t walk because of pain they say has no merit; I’m stuck in bed crying and in pain; and I’m so stoned on this medical marijuana that I am unable to function. I have zero pills left. All I want is some oxy or hydro that I know will fix what I’m feeling in a half hour tops. I have even shamefully considered visiting a family member with physical issues and stealing a few.
What now? How long before I feel human? Is this, any of it, normal, or have I turned the corner to completely bats*** crazy? Please help me. I feel like I’m dancing on the edge of a dime and on the verge of losing my husband, who thinks going back on the drugs might be the best answer. I want my life back. I have a career waiting for me if I can get better, but I don’t know what “better” looks like.
Tonight I will not have that single pill. I’m so scared.
|Posted by: Suboxman October 29, 2018, 10:45 PM|
|Suggestion-suboxone-plenty of doctors to prescribe-sub-no reason to suffer. If you prefer to go cold turkey just a suggestion do not do it alone. Good luck|
|Posted by: 12 stepper October 30, 2018, 7:43 AM|
|Get yourself into a detox center and get a proper medical detox. Your symptoms sound like opiate withdrawal to me.|
|Posted by: abur November 12, 2018, 4:38 PM|
|go to the smoke shop and get kratom.ok it will help you..it will stop all w/d I promise you look into it ok ,it saved me.was just like you its .natruelherb|
|Posted by: Mandy37 December 18, 2018, 2:54 AM|
|Awe hun I feel your pain. Have you gave suboxone or methadone a thought. U can work if you get iether I tried suboxone but I ended up just spitting it out in to a container so I could u as suboxone has narcan in it if you don’t wait till 24 hrs min off the opioid you will go into a double detox. However methadone u can use but after a few times of subbbing with methadone and DOC. You can start on methadone stay on it for 6-12 months and then when off when u get lower and I’m not sure how much lower you can switch to suboxone. Of course it’s gonna be uncomfortable but it’s very tolerable. There is nothing wrong with needing more help. It’s your life tho but keep in mind are you ready to be clean?..|
|Posted by: jaded13640 April 23, 2019, 11:21 PM|
|I feel bad for her, I wish I knew what she ended up doing. This is my greatest fear about when they eliminate opoids all together next year. How are real cripples, elderly, people that would benefit from surgery but due to ill health can't get one and me going to get by? I've had two back surgeries and the last one 13 months ago did not lower pain. I'm in just as much pain and now have tremmors and nerve damage in both legs... I'm not going to Heroin but I can't imagine people that don't have a recovery system in place are going to be able to avoid it. Medical pot may help some but to suggest it'll be the answer to everything would be pretty foolish. I'm sooo over just suffering. But what can I do? When the well runs dry it's dry.|
|Posted by: poopiee March 28, 2020, 8:15 PM|
|There not stopping opiates there just not letting has many people be on them ,younger people need them yes but most really don't.amen to all|
|Posted by: flipperbaby June 29, 2020, 10:59 PM|
|I’m no doctor, quite the opposite, but I’m a recovering addict and would bet we on this site know more than a few drs as far as this. You’re just going through w/d. It’ll peak on day 3 (in my opinion, day 1 is worst) but after day 3-5 it’s a bit uphill every day. Uphill meaning good even tho downhill is easier. You know what I mean. You won’t die from w/d but can definitely die from keeping on those opiates. I’ve been through w/d too many times to count but you’ll feel exponentially better mentally and emotionally after a week or so; I promise. Physically you’ll have to find a dr that understands your very real arthritis.
Pulling for you.